# SDR AALA201710319073

- Difficulty date: October 24, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 21,270 hours, 17,583 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 19033065001
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED RIGHT WING TRAILING EDGE SKIN AT EDGE PAST FASTENER ON OUTBOARD SIDE OF RIB 10. REPAIRED LOWER SKIN PER SRM 57-10-01 REPAIR 54.
